# SDR 02FDEA00638

- Difficulty date: August 3, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-200
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 7178T6
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR SPAR CHORD CRACKED APPROX BS 200.
